# SDR UIEA200600205

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,908 hours, 18,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP LEADING EDGE PANEL AT ILES 682.50 HAS AN AREA OF 20 INCHES BY 12 INCHES OF DELAMINATION, 28 INCHES FROM FORWARD EDGE OF PANEL.  ACCOMPLISHED PERMANENT REPAIR AS PER B747 SRM 51-40-09 AND 51-40-12.  ALSO, REFERENCE ATLAS EO 4757A312.
